# SDR AALA201804109001

- Difficulty date: March 27, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 80,627 hours, 11,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53370147201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON STRINGER 14 RIGHT OF TORSION BOX BETWEEN FR 53.7A TO FR 53.8 IN PASSENGER CABIN. REPAIRED STRINGER 14 RIGHT PER EA 278902 PART A.
